# SDR CA130918010

- Difficulty date: September 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 41,829 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 4
- Part time: 30,530 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB THROUGH 15 000 FT NR 4 ENGINE BEGAN TO SURGE WITH ASSOCIATED FLUCTUATIONS IN TORQUE, ITT AND FUEL FLOW.  WHEN THE FLIGHT CREW CLOSED THE NR 4 AIRFRAME BLEED VALVE AND REDUCED POWER THE ENGINE STABILIZED.  NO FURTHER ISSUES WERE NOTED FOR THE REST OF THE FLIGHT.  THE NR 4 ENGINE WAS REPLACED.
